# SDR C2XA10SH377

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 26,616 hours, 19,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FRAME 10 CRACKED BELOW DV WINDOW CUTOUT.  MAINTENANCE REMOVED AND REPLACED LT FRAME 10 BELOW DV WINDOW IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
